# SDR 95ZZZX3244

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8168Z
- Make and model: Piper PA-28-201T
- Aircraft serial: 28R8031074
- Engine: Cont TSIO360FB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Idle Shaft
- Condition: Worn
- Location: Oil Pump
- Part time: 1,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PUMP WOULD LOSE PRIME AND HAVE NO OIL PRESSURE AFTER START-UP.  OIL PUMP IDLE SHAFT EXTREMELY WORN AND BOTH GEARS WORN.  WORE THE PUMP HOUSING CAUSING AN OIL SHORTAGE TO THE ENGINE WITH BEARING AND CASE DAMAGE.  THE PUMP HOUSING AND SHAFTS WERE TIGHT AND CORRECT PER CONTINENTAL.
